# SDR SIMA20140716006

- Difficulty date: July 16, 2014
- Submitted: July 18, 2014
- Operation: Air carrier
- Aircraft: N852AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145736
- Aircraft time: 26,612 hours, 24,855 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 971808
- Part serial: MX649651
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

NUMBER 1 HYD QTY LOW.  GEAR DEPLOYED WITH FREE FALL HANDLE.  GEAR PINS INSTALLED.  R & R NR 1 ENG HYD PUMP IAW AMM 29-10-03.  OPERATIONS CHECKED GOOD.  LEAK CHECKED GOOD.
